# SDR AALA202310105019

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 64,454 hours, 7,938 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDING DOOR AT LAVATORY 2L DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY 2L DOOR. PER CMM 25-40-80. FUNCTIONAL CHECK GOOD.
